Previous |  Up |  Next


Title: Homogenization and correctors for nonlinear elliptic equations (English)
Author: Franců, J.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 167-170
Category: math
MSC: 35A35
MSC: 35B27
MSC: 35J65
idZBL: Zbl 0728.35007
Date available: 2009-09-28T11:22:31Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_34.pdf 382.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo